# SDR SWAA2024101439326

- Difficulty date: September 19, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 33,143 hours, 16,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT STA 540 RBL 2 IS CRACKED<[01] PANEL BREAK AT STA 540 RBL 2 IS CRACKED . COMPLIED WITH REPAIR;[02] REMOVED AND REPLACED PER B737-800 SRM 51-40-02 AND 143A5240 REVE
